Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 6, NWS Milwaukee, WI

May 14, 2013Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 14, 2013, 9:54 PM CDT for Rock County, Walworth County, Wisconsin. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2013, 9:54 PM CDT (02:54 UTC)
Expired
May 14, 2013, 10:45 PM CDT
In force
51 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 48 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 9:57 PM CDTTSTM WND DMG2 Nw Clinton, WITREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-392 J/kg
Mixed-layer LCL
2877 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

059 
WUUS53 KMKX 150254
SVRMKX
WIC105-127-150345-
/O.NEW.KMKX.SV.W.0006.130515T0254Z-130515T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
954 PM CDT TUE MAY 14 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1045 PM CDT

* AT 953 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DARIEN...AND
  MOVING EAST AT 75 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FONTANA-ON-GENEVA LAKE AND WILLIAMS BAY AROUND 1000 PM CDT.
  PELL LAKE AND LAKE GENEVA AROUND 1005 PM CDT.
  GENOA CITY AROUND 1010 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE FONTANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4249 8905 4270 8902 4267 8834 4249 8832
TIME...MOT...LOC 0255Z 284DEG 67KT 4257 8866

HAIL...<.75IN
WIND...70MPH

$$

MBK
3 follow-up statements
286 
WWUS53 KMKX 150312
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 PM CDT TUE MAY 14 2013

WIC105-127-150345-
/O.CON.KMKX.SV.W.0006.000000T0000Z-130515T0345Z/
WALWORTH WI-ROCK WI-
1012 PM CDT TUE MAY 14 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ROCK AND SOUTHERN WALWORTH COUNTIES UNTIL 1045 PM CDT...

AT 1007 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELAVAN
LAKE...AND MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED. AT 957 PM...A TREE WAS BLOWN DOWN JUST 
NORTHWEST OF CLINTON IN SOUTHEAST ROCK COUNTY. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  COMO AROUND 1020 PM CDT.
  LAKE GENEVA AROUND 1025 PM CDT.
  PELL LAKE AROUND 1030 PM CDT.
  GENOA CITY AROUND 1035 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4250 8891 4269 8889 4267 8834 4249 8832
TIME...MOT...LOC 0312Z 282DEG 35KT 4257 8860

HAIL...<.75IN
WIND...70MPH

$$
MBK
973 
WWUS53 KMKX 150318
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1018 PM CDT TUE MAY 14 2013

WIC105-150328-
/O.CAN.KMKX.SV.W.0006.000000T0000Z-130515T0345Z/
ROCK WI-
1018 PM CDT TUE MAY 14 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA INTO WALWORTH COUNTY.

LAT...LON 4251 8871 4266 8862 4267 8834 4249 8832
TIME...MOT...LOC 0318Z 282DEG 35KT 4255 8852

$$

WIC127-150345-
/O.CON.KMKX.SV.W.0006.000000T0000Z-130515T0345Z/
WALWORTH WI-
1018 PM CDT TUE MAY 14 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WALWORTH COUNTY UNTIL 1045 PM CDT...

AT 1016 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILLIAMS
BAY...AND MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE GENEVA AROUND 1025 PM CDT.
  PELL LAKE AROUND 1030 PM CDT.
  GENOA CITY AROUND 1035 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4251 8871 4266 8862 4267 8834 4249 8832
TIME...MOT...LOC 0318Z 282DEG 35KT 4255 8852

HAIL...<.75IN
WIND...70MPH

$$
MBK
217 
WWUS53 KMKX 150332
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1032 PM CDT TUE MAY 14 2013

WIC127-150342-
/O.CAN.KMKX.SV.W.0006.000000T0000Z-130515T0345Z/
WALWORTH WI-
1032 PM CDT TUE MAY 14 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WALWORTH COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4251 8871 4266 8862 4267 8834 4249 8832
TIME...MOT...LOC 0332Z 285DEG 39KT 4251 8830

$$
MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 2:55 PM CDT, 6 hours 59 minutes earlier.

Area forecast discussion, May 14, 2:55 PM CDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 PM CDT TUE MAY 14 2013

.SHORT TERM...

TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE MEDIUM TO HIGH

LEFT SOME LOW POPS IN THE FORECAST THIS EVENING AS A WEAK COLD FRONT
MOVES THROUGH. NOT CONFIDENT IN EVEN THIS SMALL CHANCE THOUGH...AS
THERE IS NOT MUCH LIFT WITH THE FRONT AND MOISTURE IS VERY LACKING.
STILL...A FEW MODELS TRYING TO SPIT OUT SOME SHOWERS...THOUGH
PROBABLY ONLY DUE TO INITIALIZING WITH TOO HIGH DEWPOINTS.
OTHERWISE...BAND OF MID LEVEL CLOUDS WILL MOVE THROUGH LATE
AFTERNOON AND EVENING...WITH SKIES TURNING MOSTLY CLEAR OVERNIGHT.

WITH THE FRONTAL BOUNDARY SOUTH OF THE FORECAST AREA
WEDNESDAY...LOOKS DRY THROUGH THE DAY. SHOULD BE A GOOD AMOUNT OF
SUNSHINE AND AIRMASS WILL NOT BE SUBSTANTIALLY COOLER THAN
TODAY...SO SHOULD SEE HIGHS APPROACH 80 MOST PLACES. NORTHWEST WINDS
SHOULD BE STRONG ENOUGH TO KEEP THE LAKE BREEZE FROM MAKING IT
INLAND...SO WARMER TEMPS WILL LIKELY MAKE IT TO THE LAKE.

WEDNESDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM TO HIGH

WEAK HIGH PRESSURE WILL PREVAIL OVER SRN WI WED NT AND THU WHILE
AN UPPER RIDGE BUILDS OVER THE NRN PLAINS IN RESPONSE TO AN UPPER
TROUGH APPROACHING THE WEST COAST. 850 MB TEMPS AROUND 12C YIELDS
HIGH TEMPS AROUND 80F AWAY FROM LAKE MI FOR THU.

A SHORTWAVE TROUGH UNDERNEATH THE UPPER RIDGE WILL THEN TRACK
FROM THE CENTRAL PLAINS TO NRN MO THU NT AND FRI. 850-700 MB WARM
AND MOIST ADVECTION WILL SPREAD INTO SRN WI MAINLY ON FRI WITH PWS
INCREASING OVER ONE INCH. VERY MINOR ELEVATED CAPE IS NOTED ON THE
SOUNDINGS AND THE SOUNDINGS ARE FAIRLY SATURATED WITH THE
EXCEPTION OF THE LOW LEVELS. KEPT POPS IN CHANCE CATEGORY AND NOT
HIGHER SINCE OVERALL WARM ADVECTION IS WEAK. A LITTLE MORE LIFT
HOWEVER COULD RESULT IN MORE WIDESPREAD SHOWERS GIVEN THE HIGH RH
THROUGH THE SOUNDINGS. WENT WITH MUCH COOLER HIGH TEMPS THAN THU
GIVEN CLOUDS...RAIN POTENTIAL...AND ONSHORE WINDS.

.LONG TERM...

SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE LOW TO MEDIUM

EXTENDED MODELS CONTINUE TO STRUGGLE WITH THE SLOW MOVING UPPER
TROUGH AND SFC LOW THAT WILL MOVE ACROSS THE PLAINS AND INTO THE
GREAT LAKES FROM THIS WEEKEND INTO EARLY NEXT WEEK. OVERALL PCPN
CHANCES WILL INCREASE EARLY NEXT WEEK AS THE LOW AND COLD FRONT
FINALLY MOVE INTO THE REGION. BEFOREHAND...THE WARM FRONT WILL
LIKELY BRING SCT TSTORMS FOR THE WEEKEND ALONG WITH WARM...HUMID...
AND UNSTABLE CONDITIONS.

&&

.AVIATION/00Z TAFS/...

VFR CONDITIONS WILL PERSIST THROUGH WEDNESDAY. STILL LOOKS LIKE
CHANCE FOR ANY SHOWERS OR STORMS IS QUITE LOW FOR THIS EVENING...AS
THERE IS A LOT OF DRY AIR IN PLACE. WILL THUS MAINTAIN A DRY
FORECAST FOR THE TAF SITES.

&&

.MARINE...

SOUTHWEST TO WEST WINDS WILL PICK UP BEHIND A DEPARTING COLD FRONT
THIS EVENING. A FEW GUSTS MAY APPROACH 25 KT...BUT WINDOW OF
OPPORTUNITY IS FAIRLY SMALL. ADDITIONALLY...DECREASING MIXING OVER
LAND WITH THE LOSS OF DAYTIME HEATING AND MORE STABLE CONDITIONS
OVER THE WATER DUE TO THE COOLER WATER TEMPS WILL MAKE GUSTY WINDS
DIFFICULT. WILL THUS NOT ISSUE A SMALL CRAFT ADVISORY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/WEDNESDAY AND AVIATION/MARINE...DDV
WEDNESDAY NIGHT THROUGH TUESDAY...GEHRING
Hazardous weather outlook, May 14, 6:04 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
604 PM CDT TUE MAY 14 2013

WIZ046-047-051-052-056>060-062>072-152315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
604 PM CDT TUE MAY 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

ISOLATED EVENING THUNDERSTORMS MAY CAUSE STRONG WIND GUSTS OVER
PARTS OF SOUTH CENTRAL WISCONSIN THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE ARE INCREASING THUNDERSTORM CHANCES FROM FRIDAY INTO MONDAY. A
SLOW APPROACHING LOW PRESSURE AREA AND WARM FRONT WILL BRING THE
UNSETTLED WEATHER TO THE REGION. SOME THUNDERSTORMS MAY BE STRONG OR
SEVERE FROM THE WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR THE WEEKEND INTO EARLY NEXT
WEEK.

LMZ643>646-152315-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
604 PM CDT TUE MAY 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE ARE INCREASING THUNDERSTORM CHANCES FROM FRIDAY INTO MONDAY. A
SLOW APPROACHING LOW PRESSURE AREA AND WARM FRONT WILL BRING THE
UNSETTLED WEATHER TO THE REGION. SOME THUNDERSTORMS MAY BE STRONG OR
SEVERE FROM THE WEEKEND INTO EARLY NEXT WEEK.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, May 14, 8:33 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
833 PM CDT TUE MAY 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     MARSHALL                43.17N 89.06W
05/14/2013                   DANE               WI   TRAINED SPOTTER

            6 INCH TREE LIMBS DOWN, SIDING, GUTTERS, DOWNSPOUTS TORN
            OFF HOUSE

&&

SM
Local storm report, May 14, 9:11 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT TUE MAY 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     2 SE OCONOMOWOC         43.09N 88.47W
05/14/2013  E50 MPH          WAUKESHA           WI   TRAINED SPOTTER

            SUSTAINED 50 MPH WINDS WITH GUSTS UP TO 65 MPH

&&

SM
Special weather statement, May 14, 9:46 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
946 PM CDT TUE MAY 14 2013

WIZ069>072-150400-
ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
946 PM CDT TUE MAY 14 2013

...SHOWERS PRODUCING GUSTY WINDS OVER FAR SOUTHERN WISCONSIN...

A BAND OF SHOWERS AND EMBEDDED THUNDERSTORMS EXTENDED FROM SOUTH
OF BRODHEAD EAST THROUGH JANESVILLE...BELOIT AND TWIN LAKES. GUSTY
WINDS WERE ACCOMPANYING SOME OF THE SHOWERS...ALONG WITH
INFREQUENT CLOUD TO GROUND LIGHTNING. THE SHOWERS WERE MOVING
SOUTHEAST AT 50 MPH AND WILL CROSS THE BORDER INTO NORTHERN
ILLINOIS BETWEEN 10 PM AND 1030 PM.

WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH THESE SHOWERS AND
THUNDERSTORMS.

MBK
Local storm report, May 14, 9:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
948 PM CDT TUE MAY 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     TSTM WND DMG     3 N MILWAUKEE INTERNATI 42.99N 87.90W
05/14/2013                   MILWAUKEE          WI   AMATEUR RADIO

            AT INTERSECTION OF HOWELL AND MORGAN AVENUES...6 INCH TO
            8 INCH DIAMETER TREE ACROSS THE ROAD.

&&

BHAHN
Local storm report, May 14, 9:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
951 PM CDT TUE MAY 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     DELAFIELD               43.07N 88.39W
05/14/2013                   WAUKESHA           WI   LAW ENFORCEMENT

            WIRES AND TREES DOWN IN THE DELAFIELD...MERTON...AND
            HARTLAND AREAS.

&&

BHAHN
Local storm report, May 14, 9:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
954 PM CDT TUE MAY 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     SAUK CITY               43.27N 89.73W
05/14/2013  E50 MPH          SAUK               WI   TRAINED SPOTTER

            3 INCH DIAMETER TREE BRANCHES BLOWN DOWN. CONSTRUCTION
            BARRELS BLOWN OVER.

&&

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:39 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha36 min
May 14, 8:49 PM CDTSpecial Marine WarningMKX86 min
May 14, 8:52 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Washington, Waukesha38 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.